# SDR O2GA2017032451501

- Difficulty date: March 12, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N515UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605726
- Aircraft time: 6,730 hours, 4,880 cycles
- System (JASC): 2700 · Flight Control System
- Part: Indicator
- Condition: Out Of Adjust
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF WITH TRIM INDICATOR IN T.O. POSITION, THE "NO TAKEOFF" WARNING HORN SOUNDED. NOSE DOWN TRIM REQUIRED TO KEEP AIRCRAFT BALANCED. TRIM INDICATOR DID NOT AGREE WITH TRIM POSITION. MAINTENANCE ADJUSTED THE ELEVATOR TRIM INDICATOR. TRAVEL, RIGGING AND OPERATIONAL CHECKS PERFORMED. NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
